# SDR AALA20040899

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT LT ENGINE OIL STRAINER CLOGGED LIGHT ON MASTER CAUTION ILLUMINATED.  STAYED IN LIMITS OIL TEMPERATURE AND OIL PRESSURE DURING CRUISE AFTER APPROXIMATELY ONE PLUS 45 INTO FLIGHT OIL TEMPERATURE CLIMBED OUT OF LIMITS.  LT ENGINE SHUTDOWN ALL OTHER ENGINE PARAMETERS REMAINED NORMAL.  NORMAL SHUTDOWN WINDMILL 27 MINUTES MAX NR 1 20 PERCENT MAX NR TWO 27 PERCENT PRESSURE 322.  LANDED WITHOUT INCIDENT.   FOUND EXCESSIVE FERROUS METAL IN FILTER AND OIL TANK.  REPLACED LT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
